BMJ case reports · 2021
Recurrent clonazepam withdrawal delirium in a postoperative neurosurgical patient: a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lutz Eric William, Hines Christopher
Аннотация
We present a case of benzodiazepine withdrawal delirium in a middle-aged man undergoing spinal surgery. Benzodiazepines were stopped prior to surgery and on postoperative day 4, the patient exhibited significant paranoia, hyperarousal and ideas of reference. Patient's symptoms resolved after reintroduction of his benzodiazepines. It is important to include benzodiazepine withdrawal in the differential diagnosis for acute delirium even in those patients taking low or moderate doses. Benzodiazepine withdrawal delirium typically responds rapidly to restarting benzodiazepines. In patients with known discontinuation issues, early consultation with consult-liaison psychiatry and preoperative planning for early medication re-initiation is paramount.